Jump to content
Important Survey - Please Participate ×

Blood Pressure


[...]

Recommended Posts

Hey Bear,

I posted something simialr a few days back and it seems that a commond wd symptom is high blood pressure.  I went to the doctor on Tuesday, teh same one that prescribed me xanax, and when she took my bp it was 155/90.  I've never had high bp in my life.  I've been through 3 life threatening surgeries in teh past 5 years and not once did my bp EVER get over 125/80.  To answer you question...yes... as of right now I do have high bp.  My doctor did give me a bp med and I'm not really sure if it's working. 

Link to comment
Share on other sites

I have low blood presure and a heart condition but I haven't gone back to the doctors for a while since I've been tapering off of adtivan so I don't know if my blood presure has rised or not. I wouldn't worry about it too much its great we have the chance to post on here because others can help you through this and advise you on there own experiences. It gives me peace of mind to know others go through similar things as myself. God bless you

 

Annie

Link to comment
Share on other sites

Hi all. Meljo, thanks for writing. I was placed on bp medicine earlier when in wd. Then my body adjusted and my bp fell 70/40. I don't want that to happen, but, I don't want a stroke from high bp. Sometimes I get scared when my bp gets high. It's hard to know what to do.

Bear

Link to comment
Share on other sites

I had a protracted illness over the past 18 months which is the reason I started on the Xanax (and later Ambien CR) in the first place.  I've had four minor surgeries and one major surgery and about 40 doctor visits during this time.  My blood pressure was checked on almost every occassion.  It's always around 115-118. 

 

When I started the withdrawal & taper, it started climbing.  It was 131 on one of my last visits.  Although not high by the doctor's standards, it's unusually high for me....and I can feel it (like pressure I don't normally have in my arms and legs). 

 

It makes sense that if your BP is high or on the higher end of normal, that it would be a concern during detox/taper.  I'd keep an eye on it.  Discuss it with the doc.  Take a daily Aspirin and avoid salt.

Link to comment
Share on other sites

×
×
  • Create New...